Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 207, NWS Jacksonville, FL

June 27, 2011Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 27, 2011, 5:33 PM EDT for Nassau County, Florida; Charlton County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2011, 5:33 PM EDT (21:33 UTC)
Expired
Jun 27, 2011, 6:15 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 28 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:40 PM EDTTSTM WND DMGHilliard, FLTHE SHERIFFS OFFICE REPORTED TWO TREES BLOWN DOWN THAT WERE BLOCKING THE ROADS. ONE WAS ON BAY ROAD AND THE OTHER WAS ON GEORGIA STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS52 KJAX 272133
SVRJAX
FLC089-GAC049-272215-
/O.NEW.KJAX.SV.W.0207.110627T2133Z-110627T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT MON JUN 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA
  CENTRAL CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 615 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HILLIARD TO 6 MILES
  WEST OF ST. GEORGE...OR ALONG A LINE EXTENDING FROM HILLIARD TO 16
  MILES SOUTHWEST OF HILLIARD. THESE STORMS WERE NEARLY STATIONARY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
  GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3067 8178 3051 8206 3059 8221 3076 8186
TIME...MOT...LOC 2133Z 300DEG 1KT 3071 8184 3054 8214

$$

ZAPPE
2 follow-up statements
542 
WWUS52 KJAX 272147
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
547 PM EDT MON JUN 27 2011

FLC089-GAC049-272215-
/O.CON.KJAX.SV.W.0207.000000T0000Z-110627T2215Z/
NASSAU FL-CHARLTON GA-
547 PM EDT MON JUN 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL CHARLTON AND WESTERN NASSAU COUNTIES...

AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HILLIARD TO 13 MILES
SOUTHWEST OF HILLIARD. THESE STORMS WERE NEARLY STATIONARY.

THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3052 8205 3061 8213 3073 8191 3064 8182
TIME...MOT...LOC 2147Z 300DEG 1KT 3068 8189 3057 8207

$$
ZAPPE
640 
WWUS52 KJAX 272210
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EDT MON JUN 27 2011

FLC089-GAC049-272221-
/O.EXP.KJAX.SV.W.0207.000000T0000Z-110627T2215Z/
NASSAU FL-CHARLTON GA-
610 PM EDT MON JUN 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLTON AND WESTERN
NASSAU COUNTIES WILL EXPIRE AT 615 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3052 8205 3061 8213 3073 8191 3064 8182
TIME...MOT...LOC 2211Z 300DEG 1KT 3068 8188 3057 8206

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:09 PM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 27, 2:09 PM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT MON JUN 27 2011

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS
AFTERNOON AND EVENING...

.SHORT TERM...TONIGHT THROUGH THURSDAY...

TONIGHT THRU WED...VERY TYPICAL SUMMERLIKE CONDITIONS WILL CONTINUE
AS WEAK TROUGH LINGERS IN THE MID LEVELS ACRS THE REGION. PRECIP
WATER AMOUNTS WILL CONTINUE JUST BELOW 2 INCHES AND EXPECT NUMEROUS
SHOWER AND TSTM COVERAGE DURING THE AFTERNOON/EVENING HOURS BOTH
TUE/WED WITH VERY SIMILAR CONDS TO TODAY WITH MAX TEMPS IN THE
LOWER/MID 90S AND HEAT INDICES TOPPING OUT CLOSE TO 105 DEGREES.
SLIGHTLY COOLER THAN NORMAL TEMPS ALOFT WILL CONTINUE TO ENHANCE
SCTD STRONG/ISOLD SVR STORMS WITH WINDS/HAIL...AS WELL AS SLOW AND
ERRATIC STORM MOTION TO PROMOTE LOCALIZED FLOODING DURING STRONGER
STORMS.

THU...MODELS ALL DEPICTING SOME SUBSIDENCE AND DRY AIR PUSHING INTO
THE SERN U.S. AROUND LARGE SCALE HIGH PRESSURE CENTER WEST OF THE
REGION AND THIS SHOULD CUT BACK TSTM COVERAGE ACRS SERN GA TO SCTD
(30-40%) DURING THE PERIOD...WHILE NERN FL WILL ONLY FALL INTO THE
(40-60%) RANGE DURING THE AFTN/EVE HOURS.

.LONG TERM...FRIDAY THROUGH THE 4TH OF JULY...

JUST ENOUGH DRIER AIR IN THE MID/UPPER LEVELS WILL SETTLE OVER THE
REGION AS WEAK RIDGING BUILDS IN TO SUPPORT NEAR NORMAL TSTM CHANCES
IN THE 30-50% RANGE EACH DAY...WITH MAX TEMPS REMAINING ABOVE NORMAL
VALUES IN THE LOWER TO MID 90S EACH DAY.

&&

.AVIATION...SCATTERED THUNDERSTORMS WILL AFFECT TAF SITES THROUGH
AROUND 00Z. HAVE TEMPO IFR CONDITIONS IN FORECAST FOR THUNDERSTORMS.
VFR AFTER 00Z AS CONVECTION DECREASES.

&&

.MARINE...LIGHT WINDS AND SEAS TO CONTINUE THE NEXT FEW DAYS.
NOCTURNAL SW WIND SURGES UP TO 15 KNOTS POSSIBLE EACH NIGHT.
THUNDERSTORMS POSSIBLE OVER THE WATERS BY LATE AFTERNOON AND EARLY
EVENING GIVEN SW STEERING FLOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  95  70  95 /  30  60  30  60
SSI  72  90  72  90 /  20  40  20  40
JAX  71  91  71  92 /  30  50  20  60
SGJ  73  90  73  92 /  20  40  20  50
GNV  72  93  72  94 /  30  60  30  70
OCF  72  92  72  94 /  30  70  30  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/PRESNALL
Hazardous weather outlook, Jun 27, 9:15 AM EDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 AM EDT MON JUN 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-280930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
915 AM EDT MON JUN 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SCATTERED STRONG AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE...

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
INLAND AREAS THIS AFTERNOON. SCATTERED STRONG AND ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ALONG SEA BREEZE AND OTHER BOUNDARY
COLLISIONS WITH DAMAGING DOWNBURST WINDS...LARGE HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING. THE BEST CHANCES OF SEVERE WEATHER WILL
BE ACROSS SOUTHEAST GEORGIA. STORM MOTION WILL BE SLOW AND ERRATIC
AND THIS WILL LEAD TO LOCALLY HEAVY RAINFALL AND POSSIBLE MINOR
FLOODING IN SOME AREAS.

HIGH TEMPERATURES IN THE MID TO UPPER 90S OVER INLAND AREAS WILL
LEAD TO HEAT INDICES TOPPING OUT CLOSE TO 105 DEGREES THIS
AFTERNOON. PLEASE USE EXTRA CAUTION AND DRINK PLENTY OF FLUIDS IF
YOUR PLAN TO SPEND TIME OUTDOORS TODAY.

PATCHES OF SMOKE WILL PRIMARILY REMAIN CONFINED TO AREAS NEAR AND
JUST NORTHEAST OF THE HONEY PRAIRIE WILDFIRE COMPLEX AND OTHER
WILDFIRE LOCATIONS ACROSS NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NUMEROUS STORMS ARE EXPECTED ON WEDNESDAY...OTHERWISE SCATTERED
AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY.
LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IN THE EVENT THAT WARNINGS
ARE ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/JCH

In the hours before

Special weather statement, Jun 27, 4:09 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT MON JUN 27 2011

GAZ150-164-272100-
CHARLTON-WARE-
409 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN WARE
AND NORTHERN CHARLTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF RACE POND...OR 12
MILES NORTHWEST OF FOLKSTON...STATIONARY. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS NEAR STEPHEN FOSTER STATE PARK AND
JUST SOUTH OF RACE POND THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3102 8240 3103 8214 3101 8213 3101 8208
      3103 8207 3103 8204 3080 8202 3077 8239
TIME...MOT...LOC 2008Z 262DEG 2KT 3093 8218

PETERSON
Special weather statement, Jun 27, 4:34 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT MON JUN 27 2011

GAZ150-162>164-272115-
CHARLTON-CLINCH-ECHOLS-WARE-
434 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...EASTERN ECHOLS AND WESTERN CHARLTON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...

AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTH OF STEPHEN FOSTER STATE PARK...
MOVING SOUTH AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND STEPHEN FOSTER STATE PARK AND FARGO THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8222 3063 8266 3087 8262 3084 8222
TIME...MOT...LOC 2034Z 352DEG 10KT 3074 8233

PETERSON
Special weather statement, Jun 27, 4:35 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
435 PM EDT MON JUN 27 2011

FLZ024-GAZ164-165-272115-
CHARLTON-INLAND CAMDEN-NASSAU-
435 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
NASSAU...EASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF COLESBURG...OR 6
MILES SOUTHWEST OF WOODBINE...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...COLESBURG...
KINGS FERRY AND FOLKSTON THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3091 8165 3090 8165 3068 8180 3080 8204
      3103 8186 3093 8165 3092 8165
TIME...MOT...LOC 2036Z 053DEG 9KT 3087 8181

PETERSON
Special weather statement, Jun 27, 5:08 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 PM EDT MON JUN 27 2011

FLZ023-272200-
BAKER-
508 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 600 PM EDT...

AT 508 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 20 MILES NORTH OF RAIFORD AND NEARLY
STATIONARY. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS
OF THE INDICATED COUNTY THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3044 8229 3040 8220 3038 8219 3036 8217
      3037 8212 3029 8220 3032 8234
TIME...MOT...LOC 2108Z 306DEG 1KT 3035 8221

ZAPPE
Special weather statement, Jun 27, 5:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT MON JUN 27 2011

FLZ024-GAZ164-165-272200-
CHARLTON-INLAND CAMDEN-NASSAU-
511 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
NASSAU...EASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 511 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER KINGS FERRY...OR 8 MILES NORTHEAST OF
HILLIARD...MOVING SOUTH AT 5 TO 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND KINGS FERRY...FOLKSTON AND HILLIARD
THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3052 8186 3061 8210 3094 8198 3087 8171
TIME...MOT...LOC 2111Z 014DEG 9KT 3077 8185

PETERSON
Special weather statement, Jun 27, 5:24 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT MON JUN 27 2011

GAZ162-163-272215-
CLINCH-ECHOLS-
524 PM EDT MON JUN 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND EASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 615 PM EDT...

AT 525 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 14 MILES NORTH OF FARGO...OR 13 MILES
SOUTHEAST OF HOMERVILLE...MOVING SOUTH AT 5 TO 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO
THROUGH 615 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3062 8252 3068 8285 3097 8271 3092 8250
TIME...MOT...LOC 2125Z 018DEG 8KT 3086 8264

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:00 PM EDTSpecial Weather StatementJAXFlagler30 min
Jun 27, 3:35 PM EDTAreal Flood AdvisoryJAXFlagler46 min
Jun 27, 3:51 PM EDTSpecial Weather StatementJAXClay24 min
Jun 27, 5:04 PM EDTAreal Flood AdvisoryJAXNassau56 min
Jun 27, 5:08 PM EDTSpecial Weather StatementJAXBaker52 min
Jun 27, 5:11 PM EDTSpecial Weather StatementJAXNassau49 min
Jun 27, 5:27 PM EDTAreal Flood AdvisoryJAXBaker63 min
Jun 27, 5:40 PM EDTAreal Flood AdvisoryJAXBaker, Nassau65 min
Jun 27, 5:51 PM EDTSpecial Weather StatementJAXHamilton39 min
Jun 27, 6:04 PM EDTSpecial Weather StatementJAXBaker41 min
Jun 27, 6:28 PM EDTAreal Flood AdvisoryJAXDuval, Nassau33 min
Jun 27, 6:38 PM EDTAreal Flood AdvisoryJAXBaker, Union52 min
Jun 27, 6:47 PM EDTSpecial Weather StatementJAXUnion43 min
Jun 27, 7:07 PM EDTAreal Flood AdvisoryJAXUnion113 min
Jun 27, 7:20 PM EDTSpecial Weather StatementJAXBradford40 min
Jun 27, 7:35 PM EDTSpecial Weather StatementJAXUnion40 min
Jun 27, 7:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Jun 26, 8:01 PM EDTSevere Thunderstorm WarningJAXAppling, Pierce, Wayne44 min
Jun 26, 11:27 PM EDTSpecial Weather StatementJAXJeff Davis33 min
Jun 27, 2:54 PM EDTSpecial Weather StatementJAXPierce51 min
Jun 27, 3:13 PM EDTSpecial Weather StatementJAXWare47 min
Jun 27, 4:09 PM EDTSpecial Weather StatementJAXCharlton51 min
Jun 27, 4:34 PM EDTSpecial Weather StatementJAXCharlton41 min
Jun 27, 4:35 PM EDTSpecial Weather StatementJAXCamden40 min
Jun 27, 5:09 PM EDTAreal Flood AdvisoryJAXClinch, Echols66 min
Jun 27, 5:24 PM EDTSpecial Weather StatementJAXClinch51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.